Geometrical finiteness of symmetric spaces of noncompact type

In this note we prove several equivalent definitions about the geometrical finiteness of locally symmetric spaces of noncompact type. Basically we show that the characterization of geometrical finiteness in negatively curved Hadamard manifolds persists in general nonpositively curved symmetric spaces except for the nature of the parabolic fixed points.
Publisher
Walter De Gruyter & Co
Issue Date
2000-01
Language
ENG
Keywords

CORNERS

Citation

FORUM MATHEMATICUM, v.12, no.1, pp.97 - 108

ISSN
0933-7741
URI
http://hdl.handle.net/10203/71041
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
  • Hit : 71
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0